MathSciNet Relay Station
MathSciNet bibliographic data
MR629195 90B22 (60K25)
Halfin, Shlomo; Whitt, Ward Heavy-traffic limits for queues with many exponential servers. Oper. Res. 29 (1981), no. 3, 567–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement